American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Gi-Ren Liu and Narn-Rueih Shieh. Multi-scaling limits for relativistic diffusion equations with random initial data. Trans. Amer. Math. Soc. 367 (2015) 3423-3446.
Abstract, references, and article information   
View Article: PDF

[2] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rodrigo Bañuelos and Prabhu Janakiraman. $L^p$--bounds for the Beurling--Ahlfors transform. Trans. Amer. Math. Soc. 360 (2008) 3603-3612. MR 2386238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. W. Johnson and G. Kallianpur. Homogeneous chaos, $p$-forms, scaling and the Feynman integral . Trans. Amer. Math. Soc. 340 (1993) 503-548. MR 1124168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. B. Dynkin. Superprocesses and their linear additive functionals . Trans. Amer. Math. Soc. 314 (1989) 255-282. MR 930086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. P. Choi. Some sharp inequalities for martingale transforms . Trans. Amer. Math. Soc. 307 (1988) 279-300. MR 936817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin T. Barlow and Edwin A. Perkins. Brownian motion at a slow point . Trans. Amer. Math. Soc. 296 (1986) 741-775. MR 846605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rodrigo Bañuelos. Martingale transforms and related singular integrals . Trans. Amer. Math. Soc. 293 (1986) 547-563. MR 816309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marc A. Berger and Victor J. Mizel. Theorems of Fubini type for iterated stochastic integrals . Trans. Amer. Math. Soc. 252 (1979) 249-274. MR 534121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia